Dr.K.Ramakoteswara Rao Profile
Mathematics Department - Faculty

10288

Dr.K.Ramakoteswara Rao
Assistant Professor

Qualification:M.Sc, M.Phil, Ph.D(ANU)

Specialization: Fixed Point Theory

Phone No:9866219175

EmailID:ramakoteswararao.kotha@gitam.edu

More Details

SlnoTitleJournal NameVolumesYear
1 A Suzuki type unique common fixed point theorem for two pairs of hybrid maps under a new condition in partial metric spaces Demonstratio Mathematica ACCEPTED SELECT
2 Suzuki Type Common Coupled Fixed Point for a Pair of w-Compatible Maps in Partial G-Metric Spaces International Journal of Innovative Research in Science, Engineering and Technology 5 2015
3 A Common Fixed Point Theorem for Four Maps under (\phi-\psi?) Contractive Condition of Integral Type in Ordered Partial Metric Spaces Mathematical Science Letters Vol. 4, No. 1, pp 25-31 2015
4 Unique common fixed point theorems for Pairs of hybrid maps under a new condition In partial metric spaces Demonstratio Mathematica Vol. XLVII, No 3 , pp 714 – 724 2014
5 Common coupled fixed point theorems in fuzzy metric spaces Gazi University Journal of Scince Vol. 27, No. 2, pp 739-745 2014
6 A suzuki type fixed point theorem for a hybrid pair of maps in partial hausdorff metric spaces Euresian Mathematical Journal Vol. 5, No. 3 , pp 93 – 101 2014
7 A Suzuki type unique common tripled fixed point theorem and application to dynamic programming Journal of Advanced Mathematics and applications Vol. 3, No.2, pp 1-8 2014
8 A common tripled fixed point theorem for Jungck type mappings in G- metric spaces Gazi University Journal of Science Vol. 26, no. 3, pp 363 – 368 2013
9 A triple fixed point theorem for multi map in a Hausdorff fuzzy metric space Journal of Mathematics Vol. 2013, 6 pages 2013
10 A Common fixed point theorem for two hybrid pairs of mappings in b-metric spaces International journal of Analysis Volume 2013, (2013), Article ID 404838 4 pages 2013
11 Coupled coincidence point theorems for (\phi, a, ß?) -weak contractions in partially ordered partial metric spaces Punjab University Journal of Mathematics Vol. 45, (2013), pp 51 – 62 2013
12 A Suzuki type unique common fixed point theorem for hybrid pairs of maps under a new condition in partial metric spaces Mathematical Sciences (Springer Journal) Vol. 2013, 7 : 51 2013
13 A Suzuki type unique common coupled fixed point theorem in metric spaces, , International Journal of Innovative Research in science, Engineering and Technology(IJIRSET) Vol. 2, Issue 10, pp. 5187-5192 2013
14 Coupled Coincidence Point And Coupled Fixed Point Theorems For Weak Generalized Meir-Keeler Type Contractions In Ordered Partial Metric Spaces Kathmandu University Journal Of Science, Engineering And Technology Vol. 9, No. II, pp 80-93 2013
15 Unique common fixed point theorems for single and set valued maps, , Caribean Journal of Science and Technology (Carib. J. Sci. Tech.) Vol. 1, 2013, pp 151-159 2013
16 Common coupled ?xed point theorems in d- complete topological spaces, , . (Iran) , ISSN : 2008 – 8752 Annals Functional Analysis Vol. 3, No. 2, pp 107 - 114 2012
17 Some fixed point theorems in symmetric G-cone metric spaces Eurasian Mathematical Journal Vol. 3, No. 2, pp 85 - 93 2012
18 Some ?xed point theorems in D*-cone metric spaces Journal of Advanced Studies in Topology Vol. 2, No. 2, pp 37 - 45 2011
19 Common and related ?xed point theorems for six maps in symmetric G-metric spaces Journal of Advanced Research in Pure Mathematics Vol.3, issue 3, pp 96 - 107 2011
20 Common ?xed point theorems in fuzzy metric space for single and set-valued M-maps International Journal of Mathematical Archive Vol. 2, No. 4, pp 503 - 511 2011
21 A unique common ?xed point theorem for six maps in D* -cone metric spaces, , Gen. Math. Notes Vol. 1, No. 2, pp 96 -107 2010
22 Common fixed point theorems for four self maps in a metric space using condition (P) or (P1) or (P2) and 2- compatible or strongly partially commuting maps Pure and Applied Mathematika Sciences Vol. LXX, No. 1-2, pp 24 – 33 2009
23 Common fixed point theorems in sequentially compact fuzzy metric spaces International Mathematical Forum Vol. 2, No. 51, pp 2543-2549 2007
24 Common fixed points for maps in D-metric space using strongly tangential and orbitatally lower semi-continuity conditions Journal of Chungcheong Mathamatical Society Vol. 19, No. 1, pp 1-8 2006
25 On some fixed point theorems in S-Fuzzy metric spaces Varahmihir Journal of Mathematical Sciences Vol. 5, No. 2, pp 429- 438 2005